| Catalog Number |
KC-2203L |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Patient Problem/Medical Problem (2688)
| Date of Event |
05/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.A review of the manufacturing documentation and sterilization documentation for the devices in question was performed.It revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
A complaint was initiated for a patient who underwent a second knee revision surgery on (b)(6) 2019.The original surgery is dated (b)(6) 2015 and the first revision is dated (b)(6) 2016.The reason for revision is reported limited range of motion.During this revision, the tibial insert, modular stem and retaining bolt from the first revision were removed and replaced with new components.The tibial baseplate from the original surgery was removed and replaced also.In addition, two tibial pegs were also added.